# SDR AWXA9600693

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688U180
- Condition: Corroded
- Location: Fwd Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7700 - DURING ROUTINE MAINTENANCE CHECK, FOUND FORWARD ENTRY DOOR MOPSILL CORRODED.  REPAIRED MOPSILL, IAW, SRM 53-10-15, SRM 51-40-02.  (M)
